| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device would not power on.Additionally, the therapy connector is damaged.In this state the device may not be able to deliver defibrillation therapy if it was needed.There was no patient involvement in this event.
Event or Problem Description
Additional Manufacturer Narrative
The customer informed stryker that they had their device repaired by a third party.The device was not returned for evaluation.The cause of the reported issue could not be determined.